# SDR SWAA2012061805015

- Difficulty date: June 16, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 73,478 hours, 63,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS INOP AT ROW 5.  RELAMPED EEPLS PER M/M.
